Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An infinite integral involving Meijer $ G$-function


Authors: K. L. Arora and K. Kulshreshtha
Journal: Proc. Amer. Math. Soc. 26 (1970), 121-125
MSC: Primary 33.21
DOI: https://doi.org/10.1090/S0002-9939-1970-0261045-9
MathSciNet review: 0261045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note an infinite integral involving Meijer $ G$-function and confluent hypergeometric functions is evaluated. Some particular cases of this integral are also discussed. The method used is based on operational calculus.


References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi et al., Higher transcendental functions. Vol. I, McGraw-Hill, New York, 1953. MR 15, 419.
  • [2] C. S. Meijer, On the 𝐺-function. I, Nederl. Akad. Wetensch., Proc. 49 (1946), 227–237 = Indagationes Math. 8, 124–134 (1946). MR 0017452
  • [3] L. J. Slater, Confluent hypergeometric functions, Cambridge University Press, New York, 1960. MR 0107026

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.21

Retrieve articles in all journals with MSC: 33.21


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0261045-9
Keywords: Operational calculus, infinite integral, confluent hypergeometric functions, special functions, absolute convergence
Article copyright: © Copyright 1970 American Mathematical Society